# SDR 08FDEA01000

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC2859511
- Part serial: MAC36
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG STRUT DOOR EXTERNAL DOUBLER IS DISBONDING.  LEFT MLG STRUT DOOR WAS FOUND TO REQUIRE REPLACEMENT.  REMOVED & REPLACED LT MLG STRUT DOOR & ADJUSTED THE DOOR FOR PROPER FIT & FAIR LIMITS ON GEAR RETRACTION IAW AMM 32-14-01-2.   PERFORMED THE FUNCTIONAL CHECK LISTED ON THE JPF STEP 8.
